Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 78, NWS Milwaukee, WI

October 19, 2016

NWS Milwaukee, WI issued this small craft advisory at Oct 19, 2016, 2:56 PM CDT. It took effect at Oct 20, 2016, 2:47 AM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2016, 2:56 PM CDT (19:56 UTC)
In effect from
Oct 20, 2016, 2:47 AM CDT
Expired
Oct 21, 2016, 10:00 AM CDT
In force
31 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

258 
WHUS73 KMKX 191956
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT WED OCT 19 2016

...NORTH WINDS TO BUILD HIGHER WAVES THURSDAY INTO THURSDAY NIGHT...

.AS LOW PRESSURE DEVELOPS INTO THE OHIO VALLEY ON THURSDAY A
TIGHTER PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN WILL
INCREASE NORTH WINDS IN THE WAKE OF A DEPARTED COLD FRONT. THESE
HIGHER WAVES WILL BE MORE LIKELY OBSERVED OVER THE SOUTHERN ZONES
OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH
TOWARDS WINTHROP HARBOR.

LMZ645-646-200400-
/O.NEW.KMKX.SC.Y.0078.161020T1200Z-161021T0800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
256 PM CDT WED OCT 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 3 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO
3 AM CDT FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
370 
WHUS73 KMKX 200747
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 AM CDT THU OCT 20 2016

...NORTH WINDS TO BUILD HIGHER WAVES TODAY...

.AS LOW PRESSURE DEVELOP MOVES UP THE OHIO VALLEY...A TIGHTER
PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN WHICH WILL
INCREASE NORTH WINDS. HIGHER WAVES WILL BE MORE LIKELY OBSERVED
OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM
NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR.

LMZ643-644-201600-
/O.EXB.KMKX.SC.Y.0078.161020T0747Z-161021T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
247 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 3 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-201600-
/O.EXT.KMKX.SC.Y.0078.161020T1000Z-161021T0800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
247 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CDT FRIDAY. 

* WINDS: NORTH INCREASING TO 15 TO 25 KNOTS. 

* WAVES: INCREASING TO 3 TO 6 FEET TODAY THEN SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
330 
WHUS73 KMKX 201420
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 AM CDT THU OCT 20 2016

...NORTH WINDS TO BUILD HIGHER WAVES TODAY...

.AS LOW PRESSURE DEVELOP MOVES UP THE OHIO VALLEY...A TIGHTER
PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN WHICH WILL
INCREASE NORTH WINDS. HIGHER WAVES WILL BE MORE LIKELY OBSERVED
OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM
NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR.

LMZ643-644-202230-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
920 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-202230-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY...

* WINDS: NORTH INCREASING TO 15 TO 25 KNOTS.

* WAVES: INCREASING TO 3 TO 6 FEET TODAY THEN SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
197 
WHUS73 KMKX 201959
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT THU OCT 20 2016

...NORTH WINDS AND HIGHER WAVES INTO TONIGHT...

.LOW PRESSURE MOVING UP THE OHIO VALLEY WILL KEEP A TIGHTER
PRESSURE GRADIENT AROUND INTO THE EVENING HOURS. HIGHER WAVES
WILL BE MORE LIKELY OBSERVED OVER THE SOUTHERN ZONES OF THE
NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH
TOWARDS WINTHROP HARBOR.

LMZ643-644-210000-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
259 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH 10 TO 20 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-210400-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY...

* WINDS: NORTH 15 TO 25 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
707 
WHUS73 KMKX 210126
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 PM CDT THU OCT 20 2016

...NORTH WINDS AND HIGHER WAVES SLOWLY LOWER THROUGH TONIGHT...

.THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL EASE AS LOW
PRESSURE CONTINUES TO MOVE AWAY UP THE OHIO RIVER VALLEY AND HIGH
PRESSURE BUILDS OVER THE WESTERN GREAT LAKES. HIGHER WAVES WILL
BE MORE LIKELY OVER THE SOUTHERN ZONES OF THE NEARSHORE
WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP
HARBOR...UNTIL THE LATE OVERNIGHT HOURS.

LMZ645-646-210800-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
826 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY...

* WINDS: NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE IN THE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
511 
WHUS73 KMKX 210752
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 AM CDT FRI OCT 21 2016

...NORTH WINDS AND HIGHER WAVES SLOWLY LOWER THIS MORNING...

.THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL EASE AS LOW
PRESSURE CONTINUES TO MOVE AWAY TOWARD PENNSYLVANIA AND HIGH
PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. HIGHER WAVES
WILL BE MORE LIKELY OVER THE SOUTHERN ZONES OF THE NEARSHORE
WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE...SOUTH TOWARDS
WINTHROP HARBOR UNTIL MID MORNING.

LMZ645-646-211500-
/O.EXT.KMKX.SC.Y.0078.000000T0000Z-161021T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTH 15 TO 20 KNOTS...EASING TO 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE IN THE
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
828 
WHUS73 KMKX 211418
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 AM CDT FRI OCT 21 2016

...NORTH WINDS AND HIGHER WAVES SLOWLY LOWER THIS MORNING...

.THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL EASE AS LOW
PRESSURE CONTINUES TO MOVE AWAY TOWARD PENNSYLVANIA AND HIGH
PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. HIGHER WAVES
WILL BE MORE LIKELY OVER THE SOUTHERN ZONES OF THE NEARSHORE
WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE...SOUTH TOWARDS
WINTHROP HARBOR UNTIL LATE MORNING.

LMZ645-646-211530-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: NORTH 15 TO 20 KNOTS...EASING TO 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE IN THE 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
116 
WHUS73 KMKX 211523
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 AM CDT FRI OCT 21 2016

...NORTH WINDS AND HIGH WAVES SLOWLY DIMINISHING...

.THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE TO
EASE...AS LOW PRESSURE CONTINUES TO MOVE AWAY...AND HIGH PRESSURE
BUILDS TOWARDS THE WESTERN GREAT LAKES. 

HIGHER WAVES MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS
WINTHROP HARBOR SHOULD BE AROUND OR JUST BELOW FOUR FEET...AND
WILL CONTINUE TO DIMINISH INTO THIS AFTERNOON. THEREFORE...THE
SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

LMZ645-646-211630-
/O.EXP.KMKX.SC.Y.0078.000000T0000Z-161021T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1023 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 10:58 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Oct 19, 10:58 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1058 AM CDT WED OCT 19 2016

.AVIATION/18Z TAFS/...Mid level moisture continues to stream into
the area in assoc with stg wsw 500-300 millibar flow. Cold front
proggd to drop to our southeast this evening and switch winds
around to the north into Thursday. A 500 millibar shortwavepassing
to our south will induce cyclogenesis that affects areas largely
tour southeast though the GFS and ECMWF does clip our far
southeast with precip. Bufkit soundings do show primarily mid
level saturation so moisture profile not the most conducive for
much of this reaching the ground. Will leave a mention in the far
se corner with the consensus of the ECMWF/GFS. The NAM keeps
things dry in the southeast corner. So once we get into the CAA
regime we will most likely see some MVFR stratocu take shape. The
NAM looks a little too moist in the BL. LLVL RH progs show a
better intrusion of a potential stratus/stratocu deck with the
arrival of the colder 850 temps after 18z Thursday.

PC

&&

.MARINE...Expect offshore winds to turn more north to northeast
today as low pressure begins to develop on a frontal boundary
situated well south of the Great Lakes. Atwater Buoy measuring a
lake surface temperature in the 40s as the offshore winds have
resulted in cool upwelling...while mid-lake surface water temps
remain in the lower 60s.

There is a small chance a few showers could affect areas south of
North Point Light tonight as the low pressure area moves through
the TN and OH Valleys. Otherwise, a tightening pressure gradient
associated with this low pressure area will result in increasing
north winds late tonight and Thursday. Wind gusts will approach
Small Craft Advisory levels for a time.

MBK

&&

.PREV DISCUSSION... /Issued 309 AM CDT WED OCT 19 2016/

TODAY AND TONIGHT...Forecast Confidence Is Medium.

A strong west/southwest upper jet across Wisconsin becomes a little
more southwest as an upper trough begins to dig across the northern
and central plains. Southern Wisconsin is in the entrance region of
the 120 knot 250 mb jet by sunrise Thursday. Some weak upper level
divergence and 700mb upward motion tonight.  700 mb RH increases
mainly far southeast just after midnight, before drying again.

Surface winds do become north, but think the slight chance of
showers would be mid level based, but even those should be mainly
virga.

Expect increasing high/mid clouds today and especially tonight.

THURSDAY THROUGH SATURDAY...Forecast Confidence...Medium

A wave will move through early Thursday, but with very little
moisture to work with, so left the forecast dry. High pressure
will be building in through the day Thursday as the wave exits,
with the high remaining in the region through Saturday.

Temperatures will be a couple/few degrees below normal for
Thursday and Friday behind the departing low, warming back to
around normal Saturday.

SUNDAY THROUGH TUESDAY...Forecast Confidence...Medium

Low pressure is progged to move through Sunday. It currently looks
like the best forcing will remain to the north of the forecast
area, so expecting the dry weather to continue. High pressure will
follow the departing low for Monday.

A stronger low will develop to the west on Tuesday, with deeper
moisture moving in ahead of the low by later in the day. Certainly
some differences between the ECMWF and GFS this far out, but
enough agreement at this point for some chance pops.

Temps will be near to a couple degrees above normal for the first
couple days of next week.

AVIATION/12Z TAFS/...

Isolated MVFR/IFR in low areas trough sunrise mainly in low areas
and river valleys. otherwise VFR conditions expected.

Increasing moisture will bring high and then mid-level clouds today
and especially tonight.

MARINE...

High pressure today will weaken.  light winds becoming more
east/north tonight. Will still be looking at winds/wave heights
increasing late tonight then approaching or reaching Small Craft
Advisory levels Thursday/Thursday night as north winds increase with
the tightening gradient, between low pressure lifting up the Ohio
River Valley, and broad high pressure building in from the Plains.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...None.
&&

TODAY/TONIGHT AND AVIATION/MARINE...Hentz
Thursday THROUGH Tuesday...DDV
Hazardous weather outlook, Oct 19, 3:17 AM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CDT WED OCT 19 2016

WIZ046-047-051-052-056>060-062>072-200830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
317 AM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROST CONDITIONS ARE LIKELY OVER MUCH OF SOUTH CENTRAL AND
PORTIONS OF SOUTHEAST WISCONSIN THURSDAY NIGHT AND OVER MUCH OF
SOUTHEAST AND SOUTH CENTRAL WISCONSIN FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS WEEK.

LMZ643>646-200830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 AM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTH WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA
THURSDAY AND THURSDAY EVENING.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.